On the equivalence of classes of numerical sequences

Research output: Contribution to journalArticle

6 Citations (Scopus)


It is demonstrated that four classes of numerical sequences defined successively by S. A. Telyakovskiǐ, S. M. Mazhar, N. Singh and K. M. Sharma, and finally by S. Z. A. Zenei are identical.

Original languageEnglish
Pages (from-to)227-234
Number of pages8
JournalAnalysis Mathematica
Issue number3
Publication statusPublished - Dec 1 2000


ASJC Scopus subject areas

  • Mathematics(all)

Cite this